# SDR DALA2018072504680

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 82,302 hours, 37,759 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE BS 1681 FRAME INSPECTION FOUND ONE CRACK APPROX 0.100" LONG COMING FROM HOLE ON INBOARD SIDE OF FRAME RAIL. REPAIRED PER PRI 570221-14AD REV 0, 1, AND 2 AND COMPLIED WITH ERA 570221-14AD REVISION ORIGINAL.
